# SDR CALA2020062901028

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 67,364 hours, 24,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EEL PATHWAY LIGHTS FROM SEAT 23 ABC TO BACK OF PLANE. REPLACED BATTERY PACK AT M1672 REF AMM 33-51-06-960-805 OPS CHECKED OK. INSPECTED EEL PATHWAY LIGHTS ROW 23 AFT OPS CHECK GOOD
